# SDR DALA1023179869

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 70,610 hours, 65,838 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Cracked
- Location: Bs 1243 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN AFT ACCESSORY COMPARTMENT RT CANTED FRAME SPLICE AT BS 1243, STRINGER 10. REPAIRED IAW SRM 53-13-4 FIG 3, SRM 51-30-5, SRM 51-30-4 PAGE 9, SRM 51-10-2 & SRM 51-10-3 PAGE 125.
